# SDR 06FDEA0653

- Difficulty date: February 12, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING REAR SPAR UPPER CAP FOUND CORROSION AT XORS 1044-1047.  LEFT HAND WING REAR SPAR UPPER CAP CORROSION AT XORS 1044-1047 AREA REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-90754, TITLE:  WINGS - LEFT HAND REAR SPAR UPPER CAP CORROSION AT STATIONS XORS = 1044 THROUGH XORS = 1047 - REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
